Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
texasnick

Horrible Breakout - Accutane Month 4

Recommended Posts

I'm on day 90 of accutane, and over the past few days I've broke out worse than I ever have in my life. Has anyone else experienced this?? Someone please tell me this is somewhat normal.

Share this post


Link to post
Share on other sites

Did u recently increase or change your dose?

Im nearing mnth 5 and I've had 3 substantial major breakouts duringmy course

so not unusual at all

sorry sucks...

Kim

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×